MAUDE Adverse Event Report: FX SOLUTIONS EASYTECH; TOTAL ANATOMIC SHOULDER PROSTHESIS

FX SOLUTIONS EASYTECH; TOTAL ANATOMIC SHOULDER PROSTHESIS
Model Number 314-0030
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event took place outside of the united states (in (b)(6)) and was associated with a product that is also cleared for the market within the united states.
 
Event or Problem Description
Patient was revised on (b)(6) 2021 due to a dismantling, approximately 5 years after the first surgery.The surgeon explanted centered head, double taper, anchor base and 2 pegs glenoid.The surgeon implanted post extension, 135/145° ø36+3 cup, two standard screw, locking screw, centered glenosphere and glenoid baseplate.

Brand Name
EASYTECH
Common Device Name
TOTAL ANATOMIC SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
Manufacturer (Section G)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR   01440
Manufacturer Contact
ratsamy thevenin
1663 rue des majornas
viriat, 01440
FR   01440
MDR Report Key13410825
Report Number3009532798-2021-00272
Device Sequence Number14421060
Product Code PKC
UDI-Device Identifier03701037301463
UDI-Public03701037301463
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K201391
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date06/01/2018
Device Model Number314-0030
Device Catalogue Number314-0030
Device Lot NumberE262
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/09/2021
Initial Report FDA Received Date02/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown